Some defective secant varieties to osculating varieties of Veronese surfaces - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Collectanea Mathematica Year : 2006

Some defective secant varieties to osculating varieties of Veronese surfaces

Abstract

We consider the $k$-osculating varieties $O_{k,d}$ to the Veronese $d-$uple embeddings of $\PP 2$. By studying the Hilbert function of certain zero-\-dimensional schemes $Y\subset \PP 2$, we find the dimension of $O^s_{k,d}$, the $(s-1)^{th}$secant varieties of $O_{k,d}$, for $3 \leq s\leq 6$ and $s=9$, and we determine whether those secant varieties are defective or not.
Fichier principal
Vignette du fichier
SecVar_to_OsculatingVar.pdf (197.87 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00645929 , version 1 (28-11-2011)

Identifiers

  • HAL Id : hal-00645929 , version 1

Cite

Alessandra Bernardi, Maria Virgina Catalisano. Some defective secant varieties to osculating varieties of Veronese surfaces. Collectanea Mathematica, 2006, 57 (1), pp.43-68. ⟨hal-00645929⟩
172 View
58 Download

Share

Gmail Facebook X LinkedIn More